# SDR FDEA2019100312379

- Difficulty date: October 1, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA768419
- Condition: Corroded
- Location: Bs 425-455
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK AT BS 425 TO 455,  RBL 27.5 WAS FOUND CORRODED.  FOUND EXFOLIATION EXCEED LIMITS IAW SRM 53-00-52-1A FIGURE 101, ALLOWABLE, DAMAGE 1. THE SEAT TRACK WAS REMOVED AND REPLACED FROM BS 421.5 TO EXISTING SPLICE AT BS 485 IAW SRM 51-31-01-0G AND  DRAWING ABA 7684 REVISION G . REPAIR CLASSIFIED AS MAJOR IAWGMM 6-2-100 .
